Jump to content

Search the Community

Showing results for tags 'repetitive'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello, this is my first post and I’m really looking for some help Here is my story, so for the past three years I have been on 50mg Sertraline/ Zoloft for Panic Attacks, Anxiety and Depression. I decided to come off of them from the beginning of this year and then had a delayed withdrawal symptoms three weeks from my last dose. I then reinstated on the same medication and for 2 weeks and 5 days experiences awful side effects even worse compared to the first time I went on it, the main cause for concern it making me have suicidal thoughts and feelings, which led me to CT with the ad
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy